# SDR ASAA2016102118663

- Difficulty date: October 21, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N794AS
- Make and model: Boeing 737490
- Aircraft serial: 28889
- Aircraft time: 57,168 hours, 32,510 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 654532433
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR UPPER CHORD CRACKED AT APPROX RSS 216.  ACFT GROUNDED. REPAIRED THE WING R & R THE SPAR UPPER ANGLE IAW SRM 57-20-10-2R-4 REPAIR 4
